# SDR SWIA971881

- Difficulty date: July 16, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 12,235 hours, 11,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax  Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HANDLE CAUTION MESSAGE CAME ON IN FLIGHT.  RETURNED TO SLC.  MAINTENANCE DEFERRED THE DOOR INDICATION SYSTEM.
